Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2008

  • Junction of One-Dimensional Minimization Problems involving S^2 Valued Maps
    Adv.Diff.Equations 13 (2008) p. 935-958     
  • The singularity spectrum of the Fish's boundary
    ETDS 28 1 (2008) 49-66     
  • Smoothness of the law of some one-dimensional jumping SDEs with non-constant rate of jump
    Electronic Journal of Probability 13 (2008)      
  • Global well-posedness for the primitive equations with less regular initial data
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 2 (2008) 221-238     
  • Improving probability-weighted moment methods for the generalized extreme value distribution
    REVSTAT - Statistical Journal 6 1 (2008) 33–50     
  • Pseudocontinuation and cyclicity for random power series
    Journal of the Institute of Mathematics of Jussieu 7 3 (2008) 413--424     

2007

  • Saddle towers with infinitely many ends
    Indiana University Mathematics Journal 56 6 (2007) 2821--2838     
  • Periodic homogenization of monotone multivalued operators
    Nonlinear Analysis: Theory, Methods and Applications (2007) 3217--3239     
  • High frequency periodic solutions of semilinear equations Solutions périodiques de haute fréquence d'équations semi-linéaires
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 345 7 (2007) 381-384     
  • On the well-posedness for the Euler-Korteweg model in several space dimensions
    Indiana University Mathematics Journal 56 4 (2007) 1499--1579     
  • CHARACTERIZATION OF TALAGRAND'S LIKE TRANSPORTATION-COST INEQUALITIES ON THE REAL LINE.
    Journal of Functional Analysis 250 2 (2007) 400--425     
  • Multiple recurrence and convergence for sequences related to the prime numbers
    journal für die reine und angewandte Mathematik (Crelles Journal) 611 (2007) 131-144     
  • On a Conformal Quotient Equation
    International Mathematics Research Notices (2007)      
  • On some nonlinear Neumann problem with weight and critical Sobolev trace maps
    Proceedings of the Royal Society of Edinburgh: Section A, Mathematics 137 (2007) 647--670     
  • Generic validity of the multifractal formalism
    SIAM Journal on Mathematical Analysis 39 2 (2007) 593-607     
  • Two step nilsystems and parallelepipeds
    Bulletin de la société mathématique de France 135 3 (2007) 367--405     
  • Approximation of the distribution of excesses through a generalized probability-weighted moments method
    Journal of Statistical Planning and Inference 137 3 (2007) 841--857     
  • A Jenkins-Serrin problem on the strip
    Journal of Geometry and Physics 57 5 (2007) 1371--1377     
  • Asymptotic normality of extreme quantile estimators based on the Peaks-Over-Threshold approach
    Communications in Statistics - Theory and Methods 36 5 (2007) 869-886     
  • Some functional forms of Blaschke-Santalo inequality
    Mathematische Zeitschrift 256 2 (2007) 379--395     
  • Estimation of the Hurst parameter from discrete noisy data
    Annals of Statistics 35 5 (2007) 1947--1974     
  • Collet-Eckmann condition for recurrent critical orbits implies uniform hyperbolicity on periodic orbits
    Ergodic Theory and Dynamical Systems 27 4 (2007) 1267-1286     
  • Mathematical and numerical study of a system of conservation laws
    Journal of Evolution Equations (2007) http://www.springerlink.com/content/wrj46l34231r8k66/?MUD=MP     
  • Minimal surfaces of finite genus with two limit ends
    Inventiones Mathematicae 169 3 (2007) 569-620     
  • A Stochastic EM algorithm for a semiparametric mixture model
    Computational Statistics and Data Analysis 51 (2007) 5429-5443     
  • Isoperimetry between exponential and Gaussian
    Electronic Journal of Probability 12 44 (2007) 1212-1237     
  • Infimum-convolution description of concentration properties of product probability measures, with applications
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 43 3 (2007) 321--338     
  • Behavior of the Euler scheme with decreasing step in a degenerate situation
    ESAIM: Probability and Statistics 11 (2007) 236 - 247     
  • Analyse multifractale d'image : l'apport des coefficients dominants.
    GRETSI 2007 (2007)      
  • Problem with critical Sobolev exponent and with weight
    Chinese Annals of Mathematics - Series B 28 3 (2007) 327--352     
  • Efficient estimation of drift parameters in stochastic volatility models
    Finance and Stochastics 11 4 (2007) 495--519     
  • Optimal rates of aggregation in classification under low noise assumption
    Bernoulli 13 4 (2007) 1000-1022     
  • Problem with critical Sobolev exponent and with weight
    Chinese Annals of Mathematics - Series B 28 (2007) p. 327-352     
  • Cyclicity of bicyclic operators
    Comptes Rendus Mathématique 344 7 (2007) 447--452     
  • A Monte Carlo estimation of the entropy for Markov chains
    Methodology and Computing in Applied Probability 9 1 (2007) 133-149     
  • The contribution of wavelets in multifractal analysis
    The Zuhai Conference on Wavelets and Applications (2007)      
  • Modélisation stochastique et simulation - Cours et applications
    Dunod Mathématiques appliquées pour le Master - Sciences Sup (2007) 352     
  • A new colocated finite volume scheme for the incompressible Navier-Stokes equations on general non matching grids
    Comptes Rendus. Mathématique (2007)      
  • A note on subgaussian estimates for linear functionals on convex bodies
    Proceedings of the American Mathematical Society 135 8 (2007) 2599--2606     
  • Gaussian averages of interpolated bodies and applications to approximate reconstruction
    Journal of Approximation Theory 149 1 (2007) 59--73     
  • An adaptive scheme for the approximation of dissipative systems
    Stochastic Processes and their Applications 117 10 (2007) 1491-1518     
  • Bubble tower solutions of slightly supercritical elliptic equations and application in symmetric domains
    Discrete and Continuous Dynamical Systems - Series S 17 4 (2007) 751--770     
  • Random epsilon-nets and embeddings in l(infinity)(N)
    Studia Mathematica 178 1 (2007) 91--98     
  • Existence of a solution for two phase flow in porous media: The case that the porosity depends on the pressure
    Journal of Mathematical Analysis and Applications 326 1 (2007) 332-351     
  • ARCH type bilinear weakly dependent models
    Statistics A Journal of Theoretical and Applied Statistics 41 1 (2007) 31-45     
  • Numerical modeling of self-channeling granular flows and of their levee-channel deposits
    Journal of Geophysical Research: Earth Surface 112 21 (2007) F02017     
  • Vortices in the magnetic Ginzburg-Landau model
    BIRKHAUSER Progress in Nonlinear Differential Equations and their Applications 70 (2007) 322     
  • MUT of a one out of two system with preventive maintenance
    European Journal of Operational Research 182 3 (2007) 1203--1229     
  • Discrete random bounds for general random variables and applications to reliability
    European Journal of Operational Research 177 1 (2007) 378--405     
  • Intracellular pathway of Onconase that enables its delivery to the cytosol.
    Journal of Cell Science 120 (2007) 1405-11     

2006

  • Homogenization of quasiconvex integrals via the periodic unfolding method
    SIAM Journal on Applied Mathematics 37 (2006) 1435-1453     
  • On a fully nonlinear Yamabe problem
    Annales Scientifiques de l'École Normale Supérieure 39 4 (2006) 569--598     
  • How smooth is almost every function in a Sobolev space?
    Revista Matemática Iberoamericana 22 (2006) 663-682     
  • Local properties of self-similar solutions to Smoluchowski’s coagulation equation with sum kernels
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 136 3 (2006) 485-508     
  • A generalized localization theorem and geometric inequalities for convex bodies
    Advances in Mathematics 204 2 (2006) 509--529     
  • On a stabilized colocated Finite Volume scheme for the Stokes problem
    ESAIM: Mathematical Modelling and Numerical Analysis 40 3 (2006) 501-527     
  • Discretization and simulation of the Zakai equation
    SIAM Journal on Numerical Analysis 44 6 (2006) 2505-2538     
  • Expansion and isoperimetric constants for product graphs
    Combinatorica 26 4 (2006) 455--473     
  • Homogenization of integrals with pointwise gradient constraints via the periodic unfolding method
    Ric.Mat 55 (2006) 31-53     
  • A losing estimate for the ideal MHD equations with application to blow-up criterion
    SIAM Journal on Mathematical Analysis 38 6 (2006) 1847--1859     
  • Remarks on solutions of a fourth-order problem
    Applied Mathematics Letters 19 7 (2006) 661--666     
  • Minimal surfaces of finite total curvature in HxR
    Matemática Contemporânea 31 (2006) 65-80     
  • A duality approach for the weak approximation of stochastic differential equations
    Annals of Applied Probability 16 3 (2006) 1124--1154     
  • Lagrangian submanifolds foliated by (n-1)-spheres in R^2n
    Acta Mathematica Sinica 22 4 (2006) 1197-1214     
  • Minimal surfaces of Riemann type in three-dimensional product manifolds
    Pacif Journal of Math 224 1 (2006) 91-117     
  • Localization of solutions for nonlinear elliptic problems with critical growth
    C. R. Acad. Sci. Paris, (2006) p. 725-730     
  • On the rate of pointwise divergence of Fourier and wavelet series in L-p
    Journal of Approximation Theory 138 1 (2006) 97--111     
  • A mixed finite volume scheme for anisotropic diffusion problems on any grid
    Numerische Mathematik 105 (2006) http://rd.springer.com/article/10.1007/s00211-006-0034-1     
  • Concentration of mass on convex bodies
    Geometric And Functional Analysis 16 5 (2006) 1021--1049     
  • Mathematical Foundation of Turbulent Viscous Flows
    Springer Lectures Notes in Mathematics 1871 (2006) 252     
  • Convergence of a semi-discrete scheme for the stochastic Korteweg-de Vries equation
    Discrete and Continuous Dynamical Systems - Series B 6 4 (2006) 761-781     
  • INTEGRAL CRITERIA FOR TRANSPORTATION-COST INEQUALITIES
    Electronic Communications in Probability 11 (2006) 64--77     
  • Asymptotic failure rate of a continuously monitored system
    Reliability Engineering and System Safety 91 2 (2006) 126-130     
  • Parameter Estimation for a Discretely Observed Integrated Diffusion Process
    Scandinavian Journal of Statistics 33 1 (2006) 83-104     
  • Analysis of cyclin B1 and CDK activity during apoptosis induced by camptothecin treatment.
    Oncogene 25 56 (2006) 7361-72     
  • Characterization of the marginal distributions of Markov processes used in dynamic reliability
    Journal of Applied Mathematics and Stochastic Analysis 2006 (2006) 1-18     
  • Standard stochastic coalescence with sum kernels
    Electronic Communications in Probability 11 (2006)      
  • On some stochastic coalescents
    Probability Theory and Related Fields 136 4 (2006) 509-523     
  • Discretization and simulation for a class of SPDEs with applications to Zakai and McKean-Vlasov equations
    SIAM Journal on Numerical Analysis 44 6 (2006) 2505-2538     
  • Identification of a stratigraphic model with seismic constraints
    Inverse Problems 22 (2006) 1207-1225     
  • Well-posedness of Smoluchowski's coagulation equation for a class of homogeneous kernels
    Journal of Functional Analysis 233 2 (2006) 351-379     
  • Entropy of spherical marginals and related inequalities
    Journal de Mathématiques Pures et Appliquées 86 2 (2006) 89--99     
  • Multifractal analysis of images: New connexions between analysis and geometry
    NATO Advanced Study Institute ; Imaging for Detection and Identification (2006) 169-194     

2005

  • Bubble towers for supercritical semilinear elliptic equations
    Journal of Functional Analysis 221 2 (2005) 251--302     
  • Positive solutions in semilinear critical problems for polyharmonic operators
    Journal de Mathématiques Pures et Appliquées 84 2 (2005) 199--245     
  • Wavelet analysis of fractal Boundaries, Part 1: Local regularity
    Communications in Mathematical Physics 258 (2005) 513-539     
  • Conditional principles for random weighted measures
    ESAIM: Probability and Statistics 9 1 (2005) 283--306     
  • Existence of densities for jumping S.D.E.s
    Stochastic Processes and their Applications 116 4 (2005) 643-661     
  • A staggered finite volume scheme on general meshes for the Navier-Stokes equations in two space dimensions
    International Journal on Finite Volumes 2 1 (2005) 1-18     
  • Statistical Romberg extrapolation: A new variance reduction method and applications to option pricing
    Annals of Applied Probability 15 4 (2005) 2681--2705     

Pages